# SDR SWAA2022081232754

- Difficulty date: July 22, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 44,026 hours, 26,491 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB LOCATED AND ATTACHED TO INBOARD SIDE LEFT DEFLECTION CONTROL RIB SUPPORT BEAM IS CRACKED / [01] REMOVE L/H DEFLECTION CONTROL RIB SUPPORT BEAM REF SRM 51-40-02;[02] CORRECTION OF STEP 1. REMOVE WEB FROM L/H DEFLECTION CONTROL RIB SUPPORT BEAM REF SRM 51-40-02;[03] VERIFIED STEP #2.;[04] OK TO INSTALL NEW WEB ANGLE.;[05] INSTALLED NEW ANGLE TO L/H DEFLECTION CONTROL RIB SUPPORT BEAM; REF SRM 51-40-02;[06] CERTIFIED;[07] VERIFIED ALL STEPS
